# SDR HCMA9622

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- Engine: Tmeca ARRIEL1D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lamification
- Part number: 350A33215300
- Condition: Rubber Torn
- Location: T/R
- Part time: 651 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMIFICATION RUBBER IS TORN BEYOND LIMITS.
